About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 482083, 12 pages
http://dx.doi.org/10.1155/2013/482083
Research Article

Chebyshev Wavelets Method for Solution of Nonlinear Fractional Integrodifferential Equations in a Large Interval

1Faculty of Mathematics, Yazd University, Yazd 89195741, Iran
2School of Information Science & Technology, East China Normal University, Shanghai 200241, China

Received 27 August 2013; Accepted 19 September 2013

Academic Editor: Carlo Cattani

Copyright © 2013 M. H. Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini, and Ming Li, “Chebyshev Wavelets Method for Solution of Nonlinear Fractional Integrodifferential Equations in a Large Interval,” Advances in Mathematical Physics, vol. 2013, Article ID 482083, 12 pages, 2013. doi:10.1155/2013/482083